# SDR CALA0300141

- Difficulty date: March 23, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 53,861 hours, 27,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED DAMAGE TO THE INNER SKIN AT AN ACCESS PANEL LOCATION DURING REPAIR OF AN AFT CARGO DOOR THAT HAD BEEN REMOVED FROM AIRCRAFT.. THE DAMAGE CONSISTED OF A 1.1" AND 0.5" CRACK AND AN AREA OF DEFORMED SKIN. THE SKIN WAS REPAIRED IAW ECRA 5230-01717.
